Skip to Content

Will zyloprim cause your blood platlets to be low?

Question is Closed
Report Favorite

Answers (1)

31 Jan 2010

Zyloprim can cause thrombocytopenia - a disorder in which there are not enough platelets in the blood. It occurs in less than 1% of the people taking Zyloprim.

See: http://www.drugs.com/sfx/zyloprim-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

What causes low blood pressure?

My girlfriend suffers from bouts of breathing problems where sometimes she can't breathe for periods of up to 10 or 15 seconds almost like an ...

1 answer 12 Apr 2010

Should a person with low blood sodium continue taking Zoloft?

my mothers been taking Zoloft 100 mg for years but was recently told she has low blood sodium and is acting somewhat confused but also saying mean ...

2 answers 14 Apr 2010

Does methotrexate cause low blood count?

my son is 10 yrs old his specialist call and told me to stop giving him his dose as his bloods came back low blood count

1 answer 2 Jan 2011

Does Clonazepan have a tendency to reduce blood platlets?

I have a bleeding problem that shows up when I take medications that reduce blood platlets. I took 1/2 mg of clonazepam per night for two nights, and ...

1 answer 21 Aug 2011

Will Elevated Blood Sugar return to normal after I'm off Prednisone?

Hi There: The last post I discussed that I was on Prednisone for two months due to low platelet counts and that I was going to taper off on my own. I ...

1 answer 31 Oct 2011